Remarks on global existence for a family of inequalities and applications to Mullins and Navier-Stokes equations
J. M. Rakotoson
Advances in Differential Equations,
Volume 10, Number 1 (2005), 1-18
Incompressible limit of the nonisentropic Euler equations with the solid wall boundary conditions
Thomas Alazard
Advances in Differential Equations,
Volume 10, Number 1 (2005), 19-44
The initial-value problem for the Navier-Stokes equations with a free surface in Lq-Sobolev spaces
Helmut Abels
Advances in Differential Equations,
Volume 10, Number 1 (2005), 45-64
Smoothing of quasilinear parabolic operators and applications to forward-backward stochastic systems
Giuseppina Guatteri and Alessandra Lunardi
Advances in Differential Equations,
Volume 10, Number 1 (2005), 65-88
Universal bounds at the blow-up time for nonlinear parabolic equations
Daniele Andreucci and Anatoli F. Tedeev
Advances in Differential Equations,
Volume 10, Number 1 (2005), 89-120
On a new model for continuous coalescence and breakage processes with diffusion
Christoph Walker
Advances in Differential Equations,
Volume 10, Number 2 (2005), 121-152
Null controllability of degenerate heat equations
P. Cannarsa, P. Martinez, and J. Vancostenoble
Advances in Differential Equations,
Volume 10, Number 2 (2005), 153-190
About the loss of derivatives for strictly hyperbolic equations with non-Lipschitz coefficients
Tamotu Kinoshita and Michael Reissig
Advances in Differential Equations,
Volume 10, Number 2 (2005), 191-222
A weak maximum principle for the linearized operator of m-Laplace equations with applications to a nondegeneracy result
Berardino Sciunzi
Advances in Differential Equations,
Volume 10, Number 2 (2005), 223-240
Radially symmetric minimizers of variational problems in the plane
Arie Leizarowitz
Advances in Differential Equations,
Volume 10, Number 3 (2005), 241-258
Stability of standing waves for nonlinear Schrödinger equations with critical power nonlinearity and potentials
Reika Fukuizumi
Advances in Differential Equations,
Volume 10, Number 3 (2005), 259-276
Korteweg-de Vries and Benjamin-Ono equations on Zhidkov spaces
Clément Gallo
Advances in Differential Equations,
Volume 10, Number 3 (2005), 277-308
Existence of solutions to degenerate parabolic equations via the Monge-Kantorovich theory
Martial Agueh
Advances in Differential Equations,
Volume 10, Number 3 (2005), 309-360
Chaotic behavior of solutions of the Navier-Stokes system in $\mathbb R^N $
Thierry Cazenave, Flávio Dickstein, and Fred B. Weissler
Advances in Differential Equations,
Volume 10, Number 4 (2005), 361-398
Quasilinear parabolic equations with localized reaction
Isamu Fukuda and Ryuichi Suzuki
Advances in Differential Equations,
Volume 10, Number 4 (2005), 399-444
Hypergeometric functions and the Tricomi operator
J. Barros-Neto and Fernando Cardoso
Advances in Differential Equations,
Volume 10, Number 4 (2005), 445-461
Multiple solutions for the Brezis-Nirenberg problem
Mónica Clapp and Tobias Weth
Advances in Differential Equations,
Volume 10, Number 4 (2005), 463-480
Local exact controllability for the magnetohydrodynamic equations revisited
Viorel Barbu, Teodor Havârneanu, Catalin Popa, and S. S. Sritharan
Advances in Differential Equations,
Volume 10, Number 5 (2005), 481-504
Nonhomogeneous div-curl lemmas and local Hardy spaces
Galia Dafni
Advances in Differential Equations,
Volume 10, Number 5 (2005), 505-526
An order approach to a class of quasivariational sweeping processes
Riccarda Rossi and Ulisse Stefanelli
Advances in Differential Equations,
Volume 10, Number 5 (2005), 527-552
Detecting multiplicity for systems of second-order equations: an alternative approach
Anna Capietto, Walter Dambrosio, and Duccio Papini
Advances in Differential Equations,
Volume 10, Number 5 (2005), 553-578
On the $\delta$-primitive and Boussinesq type equations
M. Petcu and A. Rousseau
Advances in Differential Equations,
Volume 10, Number 5 (2005), 579-599
Stability of facets of self-similar motion of a crystal
Yoshikazu Giga and Piotr Rybka
Advances in Differential Equations,
Volume 10, Number 6 (2005), 601-634
On evolution completeness of nonlinear eigenfunctions for the porous medium equation in the whole space
V. A. Galaktionov and P. J. Harwin
Advances in Differential Equations,
Volume 10, Number 6 (2005), 635-674
Symmetry breaking for the Dirichlet problem for harmonic maps from the disc into the 2-sphere
Morgan Pierre
Advances in Differential Equations,
Volume 10, Number 6 (2005), 675-694
On the Stokes and Navier-Stokes equations in a perturbed half-space
Takayuki Kubo and Yoshihiro Shibata
Advances in Differential Equations,
Volume 10, Number 6 (2005), 695-720
Global bifurcation branches for radially symmetric Schrödinger equations
Tobias Weth
Advances in Differential Equations,
Volume 10, Number 7 (2005), 721-746
Singular solutions to a quasilinear ODE
Francesca Dalbono and M. GarcÃa-Huidobro
Advances in Differential Equations,
Volume 10, Number 7 (2005), 747-765
Gradient estimates for anisotropic elliptic equations
Gary M. Lieberman
Advances in Differential Equations,
Volume 10, Number 7 (2005), 767-812
On a Yamabe-type problem on a three-dimensional thin annulus
M. Ben Ayed, K. El Mehdi, M. Hammami, and M. Ould Ahmedou
Advances in Differential Equations,
Volume 10, Number 7 (2005), 813-840
Nonlinear Liouville theorems and a priori estimates for indefinite superlinear elliptic equations
Yihong Du and Shujie Li
Advances in Differential Equations,
Volume 10, Number 8 (2005), 841-860
On the Stefan problem with surface tension in the $L^p$ framework
Piotr Boguslaw Mucha
Advances in Differential Equations,
Volume 10, Number 8 (2005), 861-900
Exact controllability of finite energy states for an acoustic wave/plate interaction under the influence of boundary and localized controls
George Avalos and Irena Lasiecka
Advances in Differential Equations,
Volume 10, Number 8 (2005), 901-930
Orthogonal geodesic chords, brake orbits and homoclinic orbits in Riemannian manifolds
Roberto Giambò, Fabio Giannoni, and Paolo Piccione
Advances in Differential Equations,
Volume 10, Number 8 (2005), 931-960
Existence of solutions for strongly nonlinear elliptic differential inclusions with unilateral constraints
D. Motreanu, V. V. Motreanu, and N. S. Papageorgiou
Advances in Differential Equations,
Volume 10, Number 9 (2005), 961-982
On the system of conservation laws and its perturbation in the Besov spaces
Dongho Chae
Advances in Differential Equations,
Volume 10, Number 9 (2005), 983-1006
Existence and regularity results for solutions to nonlinear parabolic equations
Nathalie Grenon and Anna Mercaldo
Advances in Differential Equations,
Volume 10, Number 9 (2005), 1007-1034
Systems of singular Poisson equations in unbounded domains
Fabrice Colin and Marlène Frigon
Advances in Differential Equations,
Volume 10, Number 9 (2005), 1035-1052
Higher integrability for parabolic equations of $p(x,t)$-Laplacian type
Stanislav Antontsev and Vasilii Zhikov
Advances in Differential Equations,
Volume 10, Number 9 (2005), 1053-1080
Quasilinear parabolic problems via maximal regularity
Herbert Amann
Advances in Differential Equations,
Volume 10, Number 10 (2005), 1081-1110
Multiplicity of solutions to a scalar-field equation involving the Sobolev critical exponent with the Robin condition
Yoshitsugu Kabeya
Advances in Differential Equations,
Volume 10, Number 10 (2005), 1111-1129
$L^p$-regularity for elliptic operators with unbounded coefficients
G. Metafune, J. Prüss, A. Rhandi, and R. Schnaubelt
Advances in Differential Equations,
Volume 10, Number 10 (2005), 1131-1164
The Cauchy problem for quasilinear hyperbolic equations with non-absolutely continuous coefficients in the time variable
Alessia Ascanelli
Advances in Differential Equations,
Volume 10, Number 10 (2005), 1165-1181
Generic uniqueness of minimizers for a class of infinite horizon variational problems arising in continuum mechanics
Alexander J. Zaslavski
Advances in Differential Equations,
Volume 10, Number 10 (2005), 1183-1200
Reduced measures for obstacle problems
Haïm Brezis and Augusto C. Ponce
Advances in Differential Equations,
Volume 10, Number 11 (2005), 1201-1234
Homogenization of nonlinear random parabolic operators
Y. Efendiev and A. Pankov
Advances in Differential Equations,
Volume 10, Number 11 (2005), 1235-1260
Weak solutions to the Cauchy problem of a semilinear wave equation with damping and source terms
Petronela Radu
Advances in Differential Equations,
Volume 10, Number 11 (2005), 1261-1300
Analyticity of semigroups generated by operators with generalized Wentzell boundary conditions
Klaus-Jochen Engel and Genni Fragnelli
Advances in Differential Equations,
Volume 10, Number 11 (2005), 1301-1320
Equilibrium solutions of the Bénard equations with an exterior force
B. Scarpellini
Advances in Differential Equations,
Volume 10, Number 12 (2005), 1321-1344
Classical solutions to parabolic systems with free boundary of Stefan type
G. I. Bizhanova and J. F. Rodrigues
Advances in Differential Equations,
Volume 10, Number 12 (2005), 1345-1388
Optimal boundary control and Riccati theory for abstract dynamics motivated by hybrid systems of PDEs
Paolo Acquistapace, Francesca Bucci, and Irena Lasiecka
Advances in Differential Equations,
Volume 10, Number 12 (2005), 1389-1436